Logging you in, please wait...

You are logged in

Log in to your account

Question: Is it OK to have your eyebrows tattooed when you're taking Warfarin?

Asked by  kipperon 6 months ago

8 answers

kipperon

I need to know if it is safe to have my brows done.

Treatments:
Eyebrow and Eyelash Treatments, Permanent and Semi-Permanent Makeup Treatments

Report as inappropriate

Can you help out?

Best answer

Top Answer – As rated by the community

bbeautiful4u

 bbeautiful4u 6 months ago

As you take a prescribed anticoagulant, you would need to check with your G.P as to whether you can stop taking it for the 7 days before having semi permanent make up. As long as your G.P clears it then it would be fine most micro pigmentation therapists would require a doctors letter approving the treatment.
Anything that thins the blood will have a high risk of bleeding the pigment out so any medication that thins the blood needs to be stopped 7 days before.

Sources: http://www.bbeautiful4u.co.uk

Other answers (7)

DefinitiveHealthandBeauty

 DefinitiveHealthandBeauty 6 months ago

I’m sorry to say no you can’t. The Warfarin thins the blood down, so when the procedure is carried out on the skin, it is pierced and the blood will flow. It will be hard for the bleeding to stop, but also it will draw out the pigment that the technician is trying to put into the skin. I would recommend see your doctor to get consent for treatment.

VictoriaAmmoscato

 VictoriaAmmoscato 6 months ago

You cannot have this procedure whilst take this medication, not only will it cause problems during, it will also affect how you heal. The period of time would also be considerably more than 7 days especially if you have been taking it long term. My guidelines are 6 months plus. You must speak to your Dr.

Sources: Micropigmentation Specialist

SianRogers

 SianRogers 6 months ago

Any meds that thin the blood as well as drinking alcohol before being tattooed is pointless, it would be a waste of money as the ink pigments would be washed out by blood and plasma and it would be best to wait until you are off the meds and a good month after you have stopped taking them! I know of a young man who was tattooed 2 weeks after coming off a course of antibiotics and his skin reacted to the ink and his skin was hyper sensitive making the tattoo session far more painful that the session had to stop.

SianRogers

 SianRogers 6 months ago

Any meds that thin the blood as well as drinking alcohol before being tattooed is pointless, it would be a waste of money as the ink pigments would be washed out by blood and plasma and it would be best to wait until you are off the meds and a good month after you have stopped taking them! I know of a young man who was tattooed 2 weeks after coming off a course of antibiotics and his skin reacted to the ink and his skin was hyper sensitive making the tattoo session far more painful that the session had to stop.

cathyb

 cathyb 6 months ago

With doctors consent but need to be aware more likely to bleed and pigment rtetention may be poor as a result

geraldine-flynn

 geraldine-flynn 6 months ago

Not while you are taking drug as thins blood , colour won't retain and you will bleed more than normal . I would advise to wait 3 months after last dose or seek medical approval , gp letter before you could proceed.

geraldine-flynn

 geraldine-flynn 6 months ago

Not while you are taking drug as thins blood , colour won't retain and you will bleed more than normal . I would advise to wait 3 months after last dose or seek medical approval , gp letter before you could proceed.